# SDR AALA202507285930

- Difficulty date: July 24, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N977NN
- Make and model: Boeing 737823
- Aircraft serial: 31225
- Aircraft time: 29,462 hours, 12,632 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST CLASS LAVATORY DOOR INTERMITTENTLY JAMS CLOSED. LUBRICATED LAVATORY-A DOOR BOTTOM TRACK AND ACCOMPLISHED. PER AMM 25-40-14. OPERATIONAL CHECK GOOD.
